×

Controllability-type properties for elliptic systems and applications. (English) Zbl 0753.49005

Estimation and control of distributed parameter systems, Proc. Int. Conf., Vorau/Austria 1990, ISNM 100, 341-353 (1991).
[For the entire collection see Zbl 0732.00029.]
This paper surveys some recent results on approximate and exact controllability for various elliptic problems. Both boundary and distributed controls are used, and the results are used to study some optimal shape design problems. Proofs are generally quite sketchy, but references are given for anyone interested in full details.

MSC:

49J20 Existence theories for optimal control problems involving partial differential equations
35J67 Boundary values of solutions to elliptic equations and elliptic systems
93B05 Controllability
49N70 Differential games and control
49N75 Pursuit and evasion games

Citations:

Zbl 0732.00029
PDF BibTeX XML Cite